# SDR UALA2010062302232

- Difficulty date: June 23, 2010
- Submitted: June 23, 2010
- Operation: Air carrier
- Aircraft: N803UA
- Make and model: Airbus A319-131
- Aircraft serial: 748
- Aircraft time: 44,154 hours, 17,264 cycles
- Engine: Iae V2522A5
- System (JASC): 2565 · Escape Slide
- Part: Aspirator
- Condition: Failed
- Location: R2 Door Slide
- Component: Slide
- Component part number: D31517113
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR SLIDE AT 2R HAS BAD ASPIRATOR WILL NOT STAY CLOSED.  REPLACED DOOR 2R SLIDE ASSY.
